U.S. doctors online nowAsk doctors free
Princeton Junction, NJ
A 43-year-old female asked:

I am 43 and currently using estrogel only but i seem to need a high dose, 6 pumps a day, and still having symptoms of low estrogen. should i increase?

1 doctor answer2 doctors weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
Talk to your doc!: You didn't mention your specific symptoms of low estrogen so perhaps they're not related to low estrogen after all. Whether to increase your dose is best addressed by your prescribing physician. Another option is to consider another form of estrogen replacement, preferably something transdermal, say patch or spray. Or just try another gel/lotion/cream product. Some products absorb better than othe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 24, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.